# SDR JR2R20240313346

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 17,376 hours, 10,246 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Landing
- Condition: Damaged
- Location: Access Panel
- Part time: 17,376 hours, 10,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 411BL LANDING HAS DAMAGED FASTENER HOLE
